# SDR DALA2016122110046

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 58,715 hours, 21,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER L/E HAS A 2 INCH DIA AREA OF DELAMINATION, 8 INCHES FWD OF L/E SPAR AND 9 INCHES OTBD OF NR 2 PYLON.   REPAIRED IAW ER/A REV ORIG.
